# SDR ASAA9680127

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53074
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Defective
- Location: Cabin
- Part time: 16,879 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING MAINTENANCE CHECK, THE FORWARD PORTABLE EMERGENCY LIGHT NEON CHARGE LAMP DID NOT ILLUMINATE WITH SWITCH IN THE ARMED POSITION.  REPLACED THE LIGHT ASSEMBLY AND OPERATED NORMALLY.  (X)
